Alert archive / Iowa / Wind Advisories in 2014

Wind Advisory 19, NWS Des Moines, IA

December 15, 201422 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Dec 15, 2014, 3:33 PM CST for 22 counties in Iowa. It took effect at Dec 15, 2014, 8:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2014, 3:33 PM CST (21:33 UTC)
In effect from
Dec 15, 2014, 8:00 PM CST
Expired
Dec 16, 2014, 6:00 AM CST
In force
10 hr
Issued by
NWS Des Moines, IA
All 22 counties

Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS73 KDMX 152133
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CST MON DEC 15 2014

...STRONG WINDS EXPECTED OVERNIGHT...

.DEPARTING LOW PRESSURE WILL INCREASE SURFACE WINDS TO 30 MPH WITH
OCCASIONAL GUSTS TO NEAR 40 MPH. MINOR ACCUMULATIONS OF SNOW
OVERNIGHT OVER FAR NORTHERN IOWA MAY RESULT IN PATCHY SLIPPERY
SPOTS ON AREA ROADS.

IAZ004>007-015>017-023>026-033>037-044>048-057-160545-
/O.NEW.KDMX.WI.Y.0019.141216T0200Z-141216T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA
333 PM CST MON DEC 15 2014

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
TUESDAY. 

* TIMING...STRONG NORTHWEST WINDS WILL DEVELOP AFTER 8 PM THIS
  EVENING AND REMAIN THROUGHOUT THE AREA THROUGH NEAR SUNRISE
  TUESDAY.

* WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH
  OCCASIONAL GUSTS TO NEAR 40 MPH AT TIMES OVERNIGHT.

* IMPACTS...THE MAIN IMPACT FROM THIS STORM WILL BE THE WIND.
  HOWEVER...NORTH OF HIGHWAY 3 A LIGHT ACCUMULATION OF SNOW MAY
  BLOW ACROSS AREA ROADS LATE TONIGHT CAUSING SOME PATCHY SLICK
  SPOTS. MOTORISTS SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

REV
3 follow-up statements
253 
WWUS73 KDMX 160236
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CST MON DEC 15 2014

...STRONG WINDS EXPECTED OVERNIGHT...

.DEPARTING LOW PRESSURE WILL INCREASE SURFACE WINDS TO 30 MPH
WITH OCCASIONAL GUSTS TO NEAR 40 MPH. MINOR ACCUMULATIONS OF SNOW
OVERNIGHT OVER FAR NORTHERN IOWA MAY RESULT IN PATCHY SLIPPERY
SPOTS ON AREA ROADS.

IAZ004>007-015>017-023>026-033>037-044>048-057-161045-
/O.CON.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA
836 PM CST MON DEC 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* SHORT TERM TRENDS...NORTHWEST WINDS WILL CONTINUE TO INCREASE
  OVERNIGHT AS A COLD FRONT PASSES ACROSS THE STATE.

* WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH
  OCCASIONAL GUSTS TO 45 MPH.

* IMPACTS...THE MAIN IMPACT FROM THIS STORM WILL BE THE WIND. 
  HOWEVER...NORTH OF HIGHWAY 3 A LIGHT ACCUMULATION OF SNOW MAY 
  BLOW ACROSS AREA ROADS LATE TONIGHT CAUSING SOME PATCHY SLICK 
  SPOTS. MOTORISTS SHOULD EXERCISE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
251 
WWUS73 KDMX 160944
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
344 AM CST TUE DEC 16 2014

...STRONG WINDS EXPECTED EARLY THIS MORNING...

.DEPARTING LOW PRESSURE ACROSS NORTHERN ILLINOIS WILL CONTINUE TO
SUPPORT WINDS TO 30 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH OVER
THE ADVISORY AREA. VERY MINOR ACCUMULATIONS OF SNOW OVERNIGHT
OVER NORTHERN IOWA MAY ALSO RESULT IN PATCHY SLIPPERY SPOTS ON
AREA ROADS.

IAZ004>007-015>017-023>026-033>037-044>048-057-161200-
/O.CON.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA
344 AM CST TUE DEC 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* SHORT TERM TRENDS...NORTHWEST WINDS WILL PERSIST INTO THE START
  OF THE MORNING COMMUTE...BUT DIMINISH SLIGHTLY AFTER THAT TIME.

* WINDS...SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED WITH
  OCCASIONAL GUSTS TO 40 MPH.

* IMPACTS...THE MAIN IMPACT FROM THIS SYSTEM WILL BE THE WIND.
  HOWEVER A TOKEN ACCUMULATION OF LIGHT SNOW MAY CAUSE SOME
  PATCHY SLICK SPOTS. MOTORISTS SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SMALL
330 
WWUS73 KDMX 161211
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
611 AM CST TUE DEC 16 2014

IAZ004>007-015>017-023>026-033>037-044>048-057-161315-
/O.EXP.KDMX.WI.Y.0019.000000T0000Z-141216T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...AUDUBON...EXIRA
611 AM CST TUE DEC 16 2014

...WIND ADVISORY HAS EXPIRED...

BRISK NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING AT SPEEDS
OF 15 TO 30 MPH...BUT SHOULD GRADUALLY DIMINISH AND STAY BELOW
ADVISORY CRITERIA FOR MUCH OF THE MORNING.

$$

SMALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Dec 15, 3:22 PM CST, 11 minutes earlier.

Area forecast discussion, Dec 15, 3:22 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CST MON DEC 15 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 330 PM CST MON DEC 15 2014

COUPLE OF CONSIDERATIONS FOR THE OVERNIGHT HOURS....LOW CONTINUES
TO TRACK ACROSS THE AREA THIS AFTERNOON. WEAK INSTABILITY STILL
EXPECTED TO BRUSH THE SOUTH THROUGH 23Z WITH RAIN INCREASING OVER
THE WEST AND NORTHWEST AS THE UPPER LEVEL SUPPORT SHIFTS NORTH.
MODELS CONTINUE TO SHOW CHANGEOVER TO BRIEF MIXTURE OF RAIN IP
PRIOR TO COLDER AIR MOVING ACROSS THE AREA AT HIGHER ELEVATIONS.
BUFR SOUNDINGS HAVE LOW LEVEL COLD AIR ADVECTION COMING IN
FASTER...WHICH RESULTS IN THE MIXTURE AND NOT A PURE RASN MIX TO
SNOW. AT PRESENT THE BEST FORCING AND HIGHER LIQUID AMOUNTS SHOULD
REMAIN NORTHWEST OF THE AREA INTO SOUTHERN MN...SO SNOWFALL
AMOUNTS AGAIN LOOK FAIRLY LIGHT OVER THE AREA. GIVEN A FEW HOURS
OF MIX...SNOWFALL AMOUNTS SHOULD REMAIN UNDER TO NEAR AN
INCH...EVEN ACROSS THE NORTHWEST. OVERNIGHT ICE INTRODUCTION IS
LOST WHICH MAY RESULT IN SOME VERY LIGHT FZDZ OR SMALL AMOUNT OF
FZRA OVER THE SOUTH. NOT EXPECTING ANY REAL ISSUES WITH RECENT
WARM TEMPERATURES AND LIKELIHOOD THAT ROAD SFC WILL REMAIN MILD
ENOUGH THROUGH THE NIGHT TO ALLOW ANY PRECIP TO MELT AND THEN WITH
INCREASING WIND...EVAPORATE PRIOR TO CAUSING ANY REAL PROBLEMS.
OVER THE FAR NORTH...WITH LIGHT ACCUMULATIONS OF SNOW THERE MAY BE
SOME MINOR ISSUES WITH SOME ICY SPOTS DUE TO MELTING AND
REFREEZING SNOW. THE OTHER CONCERN OVERNIGHT WILL BE INCREASING
WINDS. GRADIENT WINDS PICK UP BEHIND THE SYSTEM AND A GOOD SHARE
OF THE AREA NORTH OF US 30 AND WEST OF 65 LIKELY TO NEED AN
ADVISORY. THIS GO AROUND...GIVEN THE LIGHT AMOUNTS OF SNOW
EXPECTED AND EVEN WITH BRIEF VISIBILITY REDUCTIONS...HEADLINES FOR
WINTER WX NOT LIKELY TO BE NEEDED. COLDER AIR TO FILTER IN BY
MORNING WITH TEENS ACROSS THE NORTHWEST AND 20S OVER THE SOUTHEAST
IN THE WAKE OF THE LOW.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 330 PM CST MON DEC 15 2014

A RELATIVELY QUIET LONG TERM PERIOD IS IN STORE FOR THE THE AREA
WITH CLOUD COVER AND MIN TEMPERATURES THROUGH MIDWEEK BEING THE
BIGGEST CHALLENGES. CURRENT NEGATIVELY-TILTED UPPER LEVEL
TROUGH/CLOSED LOW WILL BE MOVING OVER LAKE MICHIGAN BY 12Z
TOMORROW MORNING AND ANY EARLY MORNING SNOW SHOULD HAVE EXITED THE
CWA BY THEN. WINDS WILL ALSO BE ON THE DECLINE AS THE ISALLOBARIC
GRADIENT WEAKENS BUT CANNOT RULE OUT A FEW POCKETS OF NEAR
ADVISORY WINDS IN THE NORTH AND EAST DURING THE MORNING. CAA WILL
CONTINUE ACROSS THE REGION THROUGHOUT THE DAY WITH HIGHS ONLY A
COUPLE OF DEGREES HIGHER THAN THE PREVIOUS NIGHT'S LOWS.

CURRENT STRATUS SHIELD ON THE 11-3.9U SATELLITE IMAGERY EXTENDS
ALL THE WAY BACK TO EASTERN ALBERTA WITH NORTH TO NORTHWESTERLY
LOW-LEVEL FLOW PERSISTING THROUGH LATE WEDNESDAY. THE
AFOREMENTIONED UPPER LEVEL TROUGH WILL INTERACT WITH A SECOND
SHORTWAVE DROPPING SOUTHEAST IN THE NORTHERN STREAM. THIS WILL
RESULT IN AN INVERTED 500MB WAVE WRAPPING SOUTHWARD ON THE
BACKSIDE OF THE LOW LATE TUESDAY AND INTO WEDNESDAY. WITH IOWA
REMAINING IN BROAD CYCLONIC FLOW DURING THIS TIME IN CONJUNCTION
WITH THE ABOVE INGREDIENTS...HAVE BOOSTED SKY COVER OVER MUCH OF
THE CWA ON TUESDAY AND OVER PORTIONS OF THE NORTH AND EAST ON
WEDNESDAY. NAM AND SREF BUFR SOUNDING TIME-HEIGHT CROSS SECTIONS
DO A GOOD JOB DEPICTING THIS STRATUS SHIELD ANCHORED JUST UNDER A
925MB INVERSION. HOWEVER...THERE IS STILL SOME UNCERTAINTY AS TO
HOW LONG THE STRATUS WILL LAST GIVEN A FEW HOLES ALREADY STARTING
TO SHOW UP IN THE CLOUD SHIELD IN MANITOBA AND THE BEST PV ANOMALY
STAYING JUST NORTH OF THE CWA ON WEDNESDAY.

WITH THE INCREASED CLOUD COVER...BUMPED UP LOWS OVER THE
NORTHEAST CWA FOR TUESDAY NIGHT. WEAK CAA WILL CONTINUE THROUGH
THURSDAY WITH TEMPS AT OR SLIGHTLY BELOW NORMAL. KINEMATIC FORCING
AHEAD OF A SHALLOW UPPER-LEVEL WAVE MAY KICK OFF SOME LIGHT SNOW
OVER THE SOUTHWEST PART OF THE CWA. TODAY'S MODEL SOLUTIONS HAVE
STRUGGLED WITH THE NATURE OF THIS SUBTLE WAVE WITH THE 12Z
GUIDANCE HAVING BACKED OFF ON QPF ONLY TO HAVE THE 18Z NAM COME IN
MORE ROBUST. WAA COMMENCES ON FRIDAY OUT AHEAD OF A DIGGING 300MB
TROUGH OVER THE FRONT RANGE WITH HIGHS RETURNING TO THE 30S
THROUGH THE WEEKEND. LATEST GFS/EC RUNS HAVE TAKEN THE SURFACE
REFLECTION OF THIS WAVE FURTHER SOUTH OF THE STATE AND HAVE
REMOVED POPS FROM THE SOUTH ON FRIDAY AS A RESULT.

&&

.AVIATION...15/18Z
ISSUED AT 1134 AM CST MON DEC 15 2014

UPPER LEVEL LOW WILL TRACK ACROSS THE REGION WITH LIFR CIGS/IFR
CIGS CONTINUING UNTIL AFT 06Z AT MOST SITES. -SHRA/RA AS THE
SYSTEM PASSES EAST. ALONG WITH THAT AFT 03Z NORTHWEST AND ACROSS
MOST OF AREA A BRIEF TWO TO THREE HR PERIOD OF PL MIXED AND BEFORE
-SN CHANGEOVER. ACROSS THE SOUTH SOME CONCERN FOR LOSS OF ICE
INTRODUCTION ALOFT WHICH MAY RESULT IN SOME FZDZ AT TIMES AFT 06Z
AS WELL. WITH LESSENING MOISTURE NOT EXPECTING MUCH IMPACT AT THIS
TIME FOR THOSE AREAS THAT SEE ANY FZDZ. WILL PASS ALONG TO NEXT
SHIFT FOR MONITORING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST TUESDAY FOR
AUDUBON-BOONE-CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET-
FRANKLIN-GREENE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-PALO
ALTO-POCAHONTAS-SAC-STORY-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM...REV
LONG TERM...SKOW
AVIATION...REV
Hazardous weather outlook, Dec 15, 3:29 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CST MON DEC 15 2014

IAZ004>007-015>017-023>026-033>037-044>048-057-162130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
329 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR THE AREA FROM 8 PM THIS EVENING
TO 6 AM TUESDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.
ROADS MAY ALSO BECOME SLIPPERY AT TIMES TONIGHT AS MELTING SNOW
REFREEZES ON THE PAVEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ027-028-038-039-049-050-058>062-070>075-081>086-092>097-162130-
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
329 PM CST MON DEC 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

Nearby

Wind Advisories in Iowa, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.